# SDR SWAA095276

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 40,579 hours, 32,867 cycles
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 405744
- Part serial: 7037
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  FWD LOW PRESSURE LIGHT NR 1 MAIN FUEL TANK ON, FOLLOWED BY AFT LOW PRESSURE LIGHT, IN NR 1 MAIN.   BOTH PUMPS TURNED OFF.   FL 260, ENG RUNNING NORMAL THEN FLAMED OUT.  WINDMILLING N1 & N2 NORMAL.  REMOVED AND REPLACED NR 1 ENGINE FUEL SHUT OFF VALVE AND BOTH NR 1 TANK BOOST PUMPS PER MM.
